# SDR QXEA2016062100390

- Difficulty date: May 31, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 22,199 hours, 23,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E INBD SUPPORT BRACKET FOR PANEL 422CT IS CRACKED.  R & R RT WING L/E INBD SUPPORT BRACKET WITH NEW SERVICEABLE 1, FOR PANEL 422CT, REF SRM 51-40-15, REPAIR -01.  DOMED, SEALED 5 EA LOCK FASTENERS, REF SRM 51-23-2.  REPAIR -1, FIG 202.  FILET SEALED AROUND SUPPORT BRACKET REF SRM 51-23-00, STRUCT IDENT -01, FIG 1.  RESTORED FINISH TO BRACKET SUPPORT, REF SRM 51-25-15, REPAIR -01.
